i have been taking 1 pill 3 times daily for about 3 years now and last year my liver count was normal and now my blood test show elavated liver enzymes . and my dr. told me to cut back to 1 a day why is that?
I do believe that u had been taking tramadol for your pain relief... r8?so what happens for some people taking of tramadol do liberate elivated liver enzymes... but it never happened to me... u can jst consider that its a side effect of tramadol... so its better u take the tramadol only 1 pill a day... I understand your concern but I think that your doctor did this thinking of your health only... Thank You and take care... :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2011 • 2 answers
Posted 11 Jan 2014 • 2 answers
Posted 22 Nov 2014 • 1 answer
Liver Cirrhosis - My sister died of liver cancer ,while waiting for a transplant,but she developed a
Posted 4 Aug 2015 • 1 answer
Posted 25 Mar 2016 • 2 answers